Skip to Content

Could taking Topamax stop my periods from coming?

Responses (1)

Marvell 12 Jan 2012

Yes, Topamax can cause menstrual irregularities.

Genitourinary side effects in the female frequently have included intermenstrual bleeding, leukorrhea, menorrhagia, vaginitis, and amenorrhea. Urinary tract infections, micturition frequency, urinary incontinence, dysuria, and renal calculus have also been reported frequently.

https://www.drugs.com/sfx/topamax-side-effects.html

InPain247 12 Jan 2012

Thank you to you both! I thought I was going crazy! I did find that taking half my dose of topamax the few days before my period has stopped it from being so irregular. I don't know if that's the correct thing to do but it has helped. I was prescribed topamax for back/nerve issues.

newt1972417 12 Jan 2012

Thanks for the answer! I am going to see a Dr. next week, I will be sure and ask about this now!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions